Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Mirena, stomach pain during intercourse

hi i have had my mirena for almost 4 years already and just today out of the blue while i was having sex my stomach starting hurting so maybe i thought i had to pee but i didnt have to go and even way after it first started hurting it stop but it came back again hurting that does that means or what can i do so that my stomach stops hurting?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
Hai, Intra uterine devices are not advisable to retain inside your body not more than 3 years. If you need it more, then remove the old one and replace with a newer after a week's time otherwise the chances of getting infections are more. Pain during intercourse may be due to the pelvic inflammatory disease (That is infection of your reproductive system and its adjacent tissue). Attend your gynecologist clinic and get examined and she/he will guide you appropriate antibiotics to get relieved from your symptoms. Get well soon. Dr SM
Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor